MathSciNet Relay Station
MathSciNet bibliographic data
MR1185267 20F10 (20E06 20M18)
Horadam, K. J.; Farr, G. E. The conjugacy problem for HNN extensions with infinite cyclic associated groups. Proc. Amer. Math. Soc. 120 (1994), no. 4, 1009–1015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement